Journal Article

American College of Medical Informatics Fellows and International Associates, 2005

Daniel R. Masys

in Journal of the American Medical Informatics Association

Published on behalf of American Medical Informatics Association

Volume 13, issue 3, pages 360-364
Published in print May 2006 | ISSN: 1067-5027
Published online May 2006 | e-ISSN: 1527-974X | DOI: https://dx.doi.org/10.1197/jamia.M2057
American College of Medical Informatics Fellows and International Associates, 2005

More Like This

Show all results sharing these subjects:

  • Medical Statistics and Methodology
  • Bioinformatics and Computational Biology
  • Biomathematics and Statistics

GO

Show Summary Details

Journal Article.  3093 words.  Illustrated.

Subjects: Medical Statistics and Methodology ; Bioinformatics and Computational Biology ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.